Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 8 found articles
 
 
  Quadratic and Superlinear Convergence of the Huschens Method for Nonlinear Least Squares Problems
 
 
Title: Quadratic and Superlinear Convergence of the Huschens Method for Nonlinear Least Squares Problems
Author: Yabe, Hiroshi
Ogasawara, Hideho
Appeared in: Computational optimization and applications
Paging: Volume 10 (1998) nr. 1 pages 79-103
Year: 1998
Contents:
Publisher: Kluwer Academic Publishers, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 8 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands